Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

On the Cauchy problem of the differential operator $S\mu$
HTML articles powered by AMS MathViewer

by W. Y. Lee PDF
Proc. Amer. Math. Soc. 51 (1975), 149-154 Request permission

Abstract:

I. M. Gelfand and G. E. Shilov have obtained the uniqueness and correctness class of the Cauchy problem of the differential operator $i(\partial /\partial x)$. If ${S_\mu }$ is some particular differential operator, then the uniqueness class of the differential operator ${S_\mu }$ is given in this paper.
References
    I. M. Gel’fand and G. E. Šilov, Generalized functions. Vol. 2: Spaces of fundamental functions, Fizmatgiz, Moscow, 1958; English transl., Academic Press; Gordon and Breach, New York, 1968. MR 21 #5142a; 37 #5693.
  • I. M. Gel′fand and G. E. Shilov, Generalized functions. Vol. 1, Academic Press [Harcourt Brace Jovanovich, Publishers], New York-London, 1964 [1977]. Properties and operations; Translated from the Russian by Eugene Saletan. MR 0435831
  • James L. Griffith, Hankel transforms of functions zero outside a finite interval, J. Proc. Roy. Soc. New South Wales 89 (1955), 109–115 (1956). MR 77616
  • W. Y. Lee, The space of type ${H_\mu }$ and their Hankel transformations, Ph.D. Thesis, SUNY at Stony Brook, 1971. L. Schwartz, ThĂ©orie des distributions. Vols. 1, 2, ActualitĂ©s Sci. Indust., nos. 1091, 1122, Hermann, Paris, 1950, 1951. MR 12, 31; 833.
  • E. C. Titchmarsh, Han-shu lun, Science Press, Peking, 1964 (Chinese). Translated from the English by Wu Chin. MR 0197687
  • François Trèves, Topological vector spaces, distributions and kernels, Academic Press, New York-London, 1967. MR 0225131
  • A. H. Zemanian, A distributional Hankel transformation, SIAM J. Appl. Math. 14 (1966), 561–576. MR 201930, DOI 10.1137/0114049
  • A. H. Zemanian, Hankel transforms of arbitrary order, Duke Math. J. 34 (1967), 761–769. MR 223836, DOI 10.1215/S0012-7094-67-03479-5
  • A. H. Zemanian, The Hankel transformation of certain distributions of rapid growth, SIAM J. Appl. Math. 14 (1966), 678–690. MR 211211, DOI 10.1137/0114056
  • A. H. Zemanian, Generalized integral transformations, Pure and Applied Mathematics, Vol. XVIII, Interscience Publishers [John Wiley & Sons], New York-London-Sydney, 1968. MR 0423007
  • A. H. Zemanian, Distribution theory and transform analysis. An introduction to generalized functions, with applications, McGraw-Hill Book Co., New York-Toronto-London-Sydney, 1965. MR 0177293
  • L. Hörmander, Linear partial differential operators, Die Grundlehren der math. Wissenschaften, Band 116, Academic Press, New York; Springer-Verlag, Berlin, 1963. MR 28 #4221.
  • E. L. Koh, The Hankel transformation of negative order for distributions of rapid growth, SIAM J. Math. Anal. 1 (1970), 322–327. MR 267395, DOI 10.1137/0501028
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 35G10
  • Retrieve articles in all journals with MSC: 35G10
Additional Information
  • © Copyright 1975 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 51 (1975), 149-154
  • MSC: Primary 35G10
  • DOI: https://doi.org/10.1090/S0002-9939-1975-0369892-4
  • MathSciNet review: 0369892